# SDR CALA2022042501071

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737-900ER
- Aircraft serial: 31649
- Aircraft time: 27,558 hours, 9,947 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Part number: NA
- Condition: Tripped
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTI-ICE ; RAIN ENG 1 ; WING CONT CIRCUIT BREAKER TRIPPE D. WING ANTI ICE AND NMBR 1 ENG BLUE LIGHTS INOP FOUND ENGINE 1ENGI NE AND WING CONTROL CB POPPED CB A6 ON THE P18-3 CAPPED. BOTH WING ANTI-ICE VLV LOCKED CLOSED DDP ACP PER MEL HAS HISTORY. ADD EMP:U075659,U006262,U109337 ADD EMP:U075659,U006262,U109337 DISPATCH DESK: 26   NAME: PBDATE: 18-APR-22- NOC DESK: 737  NAME: SS DATE: 18-APR-22- TOMC OK. NOTE BLUE LIGHT WILL NOT BE ON BRIGHT DUE CB PULLED PER SUPERVISOR INSTRUCTION R;R #1 ENG TAI VALVE REF AMM 30-21-11. OPS CHECK GOOD. THIS CLEARS MEL. PLACARDS REMOVED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1815176  SN OFF 0201 VALVE, ANTI-ICE  OFF 29-3021-9-0002 0201 ON 29-3021-9-0002 4821
